Were you diagnosed with Blastocystis hominis? You can be asymptomatic with this parasite and some say you will resolve this organism on its own. If you have symptoms such as diarrhea, bloating, gas nausea, they can treat you although the organism is resistant several anti parasitic drugs. You need to check with your doctor on treatment but they have had some sucess with a drug called nitazoxanide. Metronidazole and bacterim often don't work due to resistance. You may wait and see if the symptoms go away on their own.
thank you very much for this information. but nothing new for me, I knew already all this. I need to know if there is even more recent drugs or different ones than what I have already knew. i am a pharmacist. thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.